# SDR DHL2001727507

- Difficulty date: August 16, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AILERON HAS EXCESS PLAY WITH POWER ON.  REMOVED LT WING I/B AILERON CONTROL ROD PER M/M 27-10-0.  REMOVED AND REPLACED ROD END PER SRM 51-30-2.  REINSTALLED CONTROL ROD PER M/M 27-10-0.  OPS CHECK OK PER M/M 27-10-01.
